# SDR 2003UALA00807

- Difficulty date: October 25, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 50,342 hours, 8,161 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO INOP WEATHER RADAR. THE WX RADAR R-T.  SHOP FINDINGS FOR THE REMOVED WX RADAR R-T WERE LOW POWER OUT.  THIS CONDITION WAS CORRECTED IN THE SHOP BY REALIGNING THE FREQUENCY MULTIPLIER OF THE UNIT.
